# SDR AALA20030070

- Difficulty date: January 15, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N400AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49311
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FUSELAGE SKIN CRACKED AT RIVET HEAD STATION 1380 ABOVE LEFT ENGINE STRUT.  INSTALLED DOUBLER AT STATION 1380 LEFT SIDE ABOVE ENGINE PYLON PER SRM 53-01-00 PATE 9, 53-30-00-02.  (M)
